I was on Femara and Necon for 3 months to treat endometriosis. 2 weeks into treatment I started getting side effects like scary muscle pains throughout my body especially in my chest and legs, unable to concentrate and focus, memory loss, joint pain ,anxiety, rage, depression... the list goes on and on. Every time I would call the prescribing dr with a side effect he would tell me it is not from the medication. Before treatment I was super women and after i began treatment i could barely function. I was suppose to be on treatment for 6 months but 3 months into therapy I was told to stop therapy because I was having alot of chest and leg pain that the dr. thought it could be a blood clot brought on from the treatment. I did not have a blood clot and never went back on treatment. I've been off of treatment for about 14 months and I'm still experiencing alot of the same side effects. I forgot to mention I'm premenopausal and i've read alot about femara given to menopausal women and no studies done on the effects of femara given to premenopausal women. I've been seeing a rheumatologist and my internist for some kind of answers and they both tell me that they are not fimiliar with the long lasting after effects of the drug. i would like to see an oncologist for some answers since they prescribe the drug more than any other dr but They will not see me because I don't have cancer.(thank god). Can someone please tell me if you experienced the same effects.
Thank you. I would just like some confirmation from a femara expert ( if such a professional exists) on whether it is possible that there are long term side effects once treatment stops( for my piece of mind).
I have the same experiences and the same answers from my Open Access nurse, these are not typical side effects to your medication. that said i could read about the same on the website and the enclosed leaflet
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.